# SDR AALA201611299014

- Difficulty date: November 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 8,255 hours, 3,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT SEAT 22C MISSING. REPLACED MISSING EMERGENCY LIGHT COVER AT SEAT 22C IAW AMM 33-50-00. THE AIRCRAFT WAS NOT GROUNDED.
